Alert archive / Nevada / Flash Flood Warnings in 2014
Flash Flood Warning 159, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Sep 8, 2014, 1:17 PM PDT for Clark County, Lincoln County, Nevada. It was in force for 3 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2014, 1:17 PM PDT (20:17 UTC)
- Expired
- Sep 8, 2014, 4:15 PM PDT
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Clark County, NV, Lincoln County, NV
The radar
The Las Vegas radar (KESX), 105 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 1:38 PM PDT | FLASH FLOOD | 1 Ene Moapa, NV | SR 168 CLOSED BETWEEN COYOTE SPRINGS AND MOAPA DUE TO FLOODING. |
| Sep 8, 2:10 PM PDT | FLASH FLOOD | Moapa, NV | AT LEAST 20 HOMES WERE DAMAGED AND MANY PEOPLE HAD TO BE EVACUATED WHEN A MAJOR FLASH FLOOD IMPACTED THE MOAPA AREA BEGINNING AROUND 210 PM SEP 8TH. STATE ROUTE 168 WAS DAMAGED AND CLOSED FOR ABOUT 10 HOURS BETWEEN MOAPA AND COYOTE SPRINGS. AT LEAST 160 STUDEN |
| Sep 8, 3:00 PM PDT | FLASH FLOOD | 1 Sw Moapa, NV | THE REID GARDNER POWER GENERATING PLANT PARKING LOT WAS FILLED WITH NEARLY 6 FEET OF FLOODWATER. |
| Sep 8, 3:00 PM PDT | FLASH FLOOD | 2 W Moapa, NV | SEVERAL ROADS ON THE MOAPA PAIUTE TRIBAL RESERVATION WERE FILLED WITH 5 FEET OF SILT. SOME ROADS WERE WASHED OUT AND HOMES AND FIELDS WERE DAMAGED. DAMAGES WERE ESTIMATED AT 250,000 NOT COUNTING DAMAGE TO HOMES. |
| Sep 8, 3:00 PM PDT | FLASH FLOOD | 2 Wsw Moapa, NV | PARTS OF THE UNION PACIFIC RAILROAD TRACK WERE WASHED OUT. |
| Sep 8, 3:15 PM PDT | FLASH FLOOD | Moapa, NV | HIGHWAY PATROL REPORTS VEHICLES FLOATING DOWN INTERSTATE 15 |
| Sep 8, 3:15 PM PDT | FLASH FLOOD | Moapa, NV | HIGHWAY PATROL REPORTS VEHICLES FLOATING DOWN INTERSTATE 15. |
| Sep 8, 3:32 PM PDT | FLASH FLOOD | 5 Nw Logandale, NV | *** 1 INJ *** A MAJOR FLASH FLOOD IMPACTED I-15 BETWEEN MILE MARKERS 91 AND 93...NEAR GLENDALE AND MOAPA. SUBSTANTIAL DAMAGE OCCURRED TO BOTH LANES CAUSING THE INTERSTATE TO BE CLOSED FOR REPAIRS FOR AT LEAST 3-4 DAYS. MANY CARS WERE SURROUNDED BY FLOOD WATERS |
| Sep 8, 3:38 PM PDT | FLASH FLOOD | 5 Wnw Moapa, NV | LAW ENFORECEMENT REPORTS HOMES BEING INUNDATED AND EVACUATIONS ARE BEING CONDUCTED IN THE AREA |
| Sep 8, 3:38 PM PDT | FLASH FLOOD | 5 Wnw Moapa, NV | LAW ENFORECEMENT REPORTS HOMES BEING INUNDATED AND EVACUATIONS ARE BEING CONDUCTED IN THE AREA. 190 PEOPLE WERE TAKEN TO SHELTERS FROM THE MOAPA RIVER RESERVATION. |
| Sep 8, 4:00 PM PDT | FLASH FLOOD | 6 Nw Logandale, NV | REPORTS OF SWIFT WATER RESCUES ON INTERSTATE 15. INTERSTATE CLOSED BETWEEN MILE MARKERS 91 AND 93 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 8.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 162 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
790
WGUS55 KVEF 082017
FFWVEF
NVC003-017-082315-
/O.NEW.KVEF.FF.W.0159.140908T2017Z-140908T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
117 PM PDT MON SEP 8 2014
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME SOUTH CENTRAL LINCOLN COUNTY IN SOUTH CENTRAL NEVADA...
NORTH CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...
* UNTIL 415 PM PDT
* AT 110 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS NORTHEAST AND
NORTH CENTRAL CLARK COUNTY. THIS ACTIVITY WAS LOCATED NEAR
MOAPA...COYOTE SPRINGS AND APEX. EACH OF THESE STORMS WAS MOVING
NORTHEAST AT 5 TO 10 MPH. RAINFALL TOTALS IN EXCESS OF ONE INCH
PER HOUR ARE POSSIBLE WITH THESE STORMS. THIS WILL RESULT IN
SEVERAL INCHES OF WATER ALONG WITH MUD AND ROCKS WASHING ACROSS
LOW SPOTS IN AND AROUND IN MOAPA...ON HIGHWAY 93 NORTH OF APEX
AND NEAR COYOTE SPRINGS. RUNOFF INTO THE MUDDY RIVER IS ALSO
LIKELY RESULTING IN RAPID FLOWS.
* LOCATIONS IMPACTED INCLUDE...
SR 168
COYOTE SPRINGS
MOAPA
APEX
THIS INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 63 AND 100.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3686 11499 3684 11443 3661 11445 3635 11485
3635 11499
$$
STACHELSKI3 follow-up statements
213
WGUS75 KVEF 082113
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
213 PM PDT MON SEP 8 2014
NVC003-017-082315-
/O.CON.KVEF.FF.W.0159.000000T0000Z-140908T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-LINCOLN NV-
213 PM PDT MON SEP 8 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM PDT FOR
EXTREME SOUTH CENTRAL LINCOLN AND NORTH CENTRAL CLARK COUNTIES...
AT 205 PM PDT...THUNDERSTORMS CONTINUE TO PRODUCE HEAVY RAIN FROM
MOAPA TO HIGHWAY 93 BETWEEN COYOTE SPRINGS AND APEX. HIGHWAY 93 WAS
REPORTED CLOSED BETWEEN COYOTE SPRINGS AND MOAPA. SIGNIFICANT FLASH
FLOODING WAS REPORTED IN MOAPA WHERE RADAR ESTIMATES OF OVER TWO
INCHES ON AN HOUR WERE SHOWN.
THIS IS A LIFE THREATENING SITUATION. AVOID DRIVING ON ROADS IN
MOAPA AND ON HIGHWAY 93 BETWEEN APEX AND COYOTE SPRINGS.
LOCATIONS IMPACTED INCLUDE...
MOAPA
HIGHWAY 93 BETWEEN COYOTE SPRINGS AND APEX
HIGHWAY 168 BETWEEN COYOTE SPRINGS AND MOAPA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3686 11499 3684 11443 3661 11445 3635 11485
3635 11499
$$
STACHELSKI422
WGUS75 KVEF 082134
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
234 PM PDT MON SEP 8 2014
NVC003-017-082315-
/O.CON.KVEF.FF.W.0159.000000T0000Z-140908T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-LINCOLN NV-
234 PM PDT MON SEP 8 2014
...FLASH FLOOD EMERGENCY FOR EXTREME SOUTH CENTRAL LINCOLN AND NORTH
CENTRAL CLARK COUNTIES...
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM PDT FOR
EXTREME SOUTH CENTRAL LINCOLN AND NORTH CENTRAL CLARK COUNTIES...
AT 230 PM PDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SIGNIFICANT
AND LIFE THREATENING FLASH FLOODING IN MOAPA. A DAM WAS REPORTED
BEING WITHIN 3 INCHES OF OVERFILLING. ROADS ARE FLOODED. THIS IS
LIKELY THE WORST FLASH FLOODING IN MOAPA AND THE MUDDY RIVER AREA
SINCE THE HISTORIC FLASH FLOOD OF AUGUST 10TH 1981.
THIS IS A FLASH FLOOD EMERGENCY FOR EXTREME SOUTH CENTRAL LINCOLN AND
NORTH CENTRAL CLARK COUNTIES.
LOCATIONS IMPACTED INCLUDE...
MOAPA
APEX
HIGHWAY 168 BETWEEN COYOTE SPRINGS AND MOAPA
HIGHWAY 93 BETWEEN APEX AND COYOTE SPRINGS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT TRAVEL IN THE WARNED AREA. LEAVE ROADS OPEN FOR EMERGENCY
OPERATIONS. THIS IS A LIFE THREATENING SITUATION. MANY ROADWAYS IN
THE AREA ARE IMPASSABLE DUE TO FLASH FLOODING.
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3686 11499 3684 11443 3661 11445 3635 11485
3635 11499
$$
STACHELSKI875
WGUS75 KVEF 082258
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
358 PM PDT MON SEP 8 2014
NVC003-017-082306-
/O.CAN.KVEF.FF.W.0159.000000T0000Z-140908T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-LINCOLN NV-
358 PM PDT MON SEP 8 2014
...THE FLASH FLOOD EMERGENCY FOR EXTREME SOUTH CENTRAL LINCOLN AND
NORTH CENTRAL CLARK COUNTIES HAS BEEN REPLACED WITH A NEW
STATEMENT...
SERIOUS AND LIFE THREATENING FLASH FLOODING CONTINUES IN AND AROUND
MOAPA. DO NOT TRAVEL IN THIS AREA AND LISTEN TO LOCAL EMERGENCY
OFFICIALS ON ANY ACTIONS.
LAT...LON 3686 11499 3684 11443 3661 11445 3635 11485
3635 11499
$$
STACHELSKIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 9:24 AM PDT, 3 hours 53 minutes earlier.
Area forecast discussion, Sep 8, 9:24 AM PDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 924 AM PDT MON SEP 8 2014 .SYNOPSIS...TROPICAL MOISTURE WILL BRING A CONTINUED CHANCE FOR THUNDERSTORMS TODAY WITH A RISK OF HEAVY RAIN AND FLASH FLOODING. A CHANCE OF STORMS WILL LINGER TUESDAY AND WEDNESDAY MAINLY EAST OF LAS VEGAS...THEN DRY WEATHER IS EXPECTED AREAWIDE THURSDAY AND FRIDAY. && .UPDATE...SPC MESOANALYSIS AND 12Z NAM INDICATE DECENT CAPE AND INSTABILITY WEST ACROSS ESMERALDA AND NYE COUNTIES AND EASTERN INYO COUNTY. SOME THUNDERSTORMS HAVE BEEN DEVELOPING ACROSS INYO AND NYE COUNTIES THIS MORNING. I UPDATED TO INCREASE POPS AND CLOUD COVER ACROSS THE WESTERN PORTION OF THE FORECAST AREA TO ACCOUNT FOR THESE LATEST TRENDS. -HARRISON- && .PREV DISCUSSION... 241 AM PDT MON SEP 8 2014 .SHORT TERM...TODAY AND TONIGHT...MAIN CONCERN REMAINS HEAVY RAIN AND POTENTIAL FOR FLASH FLOODING. PRECIP WAS LIMITED TO SOUTHERN MOHAVE COUNTY AT 230 AM...BUT SURFACE OBS SHOWED DEWPOINTS IN THE 60S FROM LAS VEGAS SOUTH AND IN THE 50S FOR MUCH OF THE REST OF THE AREA. PRECIPITABLE WATER SENSORS SHOWED OVER TWO INCHES AT VIDAL TAPERING DOWN TO AN INCH AND A QUARTER AT DESERT ROCK...WELL ABOVE NORMAL THANKS TO THE INFLUENCE OF FORMER HURRICANE NORBERT. HIGH RESOLUTION MODELS CONTINUE TO FOCUS HIGHEST PRECIP AMOUNTS EAST OF A LINE FROM YUCCA VALLEY TO PAHRUMP TO RACHEL...BUT AM NOT WILLING TO DROP THE FLASH FLOOD WATCH FOR DEATH VALLEY OR BARSTOW AS THERE ARE SEVERAL AREAS THERE WHICH CAN FLOOD EVEN WITH RELATIVELY LITTLE RAIN IF IT FALLS IN A SHORT PERIOD OF TIME. DRIER AIR SHOULD START TO WORK INTO THE WESTERN CWA OVERNIGHT TONIGHT...WITH PRECIP CHANCES SLOWLY ERODING FROM WEST TO EAST. POINT TEMPERATURES TODAY WILL BE HIGHLY DEPENDENT ON CLOUDS AND PRECIP LOCATION/TIMING SO CONFIDENCE IS LOW. .LONG TERM...TUESDAY THROUGH SUNDAY. TUESDAY...THERE HAS BEEN CONSIDERABLE IMPROVEMENT IN THE MODEL MIXING RATIO [MOISTURE] FIELDS FOR TUESDAY COMPARED TO 24 HOURS AGO. THE CURRENT GUIDANCE FAVORS THE CHOSEN GUIDANCE FROM LAST NIGHT AND THUS ONLY MINOR CHANGES WERE NEEDED IN THE FORECAST. MUCH DRIER AIR IS FORECAST TO PUSH ACROSS THE AREA FROM THE NORTHWEST BEGINNING MONDAY NIGHT INTO TUESDAY MORNING. AS A RESULT...PRECIPITATION WILL TAPER OFF FROM WEST TO EAST THROUGH THE DAY. THE BEST CHANCES FOR PRECIPITATION WILL BE EAST OF A TONOPAH-PAHRUMP-BARSTOW LINE DURING THE MORNING HOURS...EAST OF A RACHEL-LAS VEGAS-YUCCA VALLEY LINE DURING THE AFTERNOON AND CONTINUING TO PUSH EAST DURING THE EVENING. AS FAR AS DYNAMICS ARE CONCERNED A PACIFIC SHORTWAVE AND ASSOCIATED 90KT JET WILL BE PUSHING SOUTHEAST ACROSS THE AREA. ACCORDING TO THE GFS AND ECMWF SOLUTIONS...LIFT FROM THESE FEATURES IS EXPECTED TO REACH A MAXIMUM DURING THE MORNING HOURS NORTH OF LAS VEGAS AND DURING THE AFTERNOON SOUTH OF LAS VEGAS. IT SHOULD BE NOTED THAT THE NAM IS ROUGHLY 6 HOURS FASTER WITH THIS PROGRESSION. INSTABILITY LOOKS MARGINAL AT THIS TIME...BUT WITH AMPLE DYNAMICS WE SHOULD SEE AT LEAST A FEW THUNDERSTORMS. THAT SAID I DON'T SEE A COMPELLING REASON TO EXTEND THE FLASH FLOOD WATCH JUST YET...WE WILL CONTINUE TO MONITOR. THERE IS FAIRLY GOOD CONSENSUS THAT AS THE JET SAGS SOUTH IT WILL CREATE AN AREA OF ENHANCED 0-6KM SHEAR...WITH A MAXIMUM OF 35-50KTS OVER LINCOLN...NORTHEASTERN CLARK...AND NORTHERN MOHAVE COUNTY BY 18Z THEN WEAKENING AS IT PUSHES INTO SOUTHERN UTAH AND NORTHERN ARIZONA DURING THE AFTERNOON. THUS...IF WE DO GET A FEW STORMS THIS SHEAR COULD SUPPORT A FEW ORGANIZED STORMS IN THESE AREAS DURING THE DAY. THESE MORE ORGANIZED STORMS COULD PRODUCE HEAVY RAIN...VERY GUSTY WINDS AND PERHAPS SOME HAIL. WEDNESDAY THROUGH FRIDAY...LEFT IN JUST A SLIGHT CHANCE OF PRECIPITATION ACROSS MAINLY SOUTHEASTERN MOHAVE COUNTY WEDNESDAY TO ACCOUNT FOR ANY RESIDUAL MOISTURE IN PLACE. OTHERWISE DRIER CONDITIONS AND REBOUNDING TEMPERATURES ARE EXPECTED THROUGH THE REMAINDER OF THE WEEK. NEXT WEEKEND...THERE CONTINUES TO BE SOME BACK AND FORTH IN THE OVERALL PATTERN AND MOISTURE GUIDANCE FOR NEXT WEEKEND. FOR THE MOMENT HAVE INTRODUCED SOME GHOST AND SLIGHT CHANCE POPS TO THE FORECAST FOR THE SOUTHEASTERN PORTION OF THE FORECAST AREA. WE WILL NEED TO CONTINUE TO WATCH AS MODELS COME INTO BETTER AGREEMENT. && .AVIATION...FOR MCCARRAN...THE BEST CHANCE OF THUNDERSTORMS AT THE TERMINAL TODAY SHOULD BE BETWEEN NOON AND 6 PM...WITH STORMS LIKELY ONGOING MUCH OF THE DAY IN THE PEACH SPRINGS CORRIDOR AND DEVELOPING IN THE REMAINING CORRIDORS BY NOON. WINDS WILL BE ERRATIC AND PRIMARILY DRIVEN BY THUNDERSTORMS. THERE WILL ONLY BE A SLIGHT CHANCE OF A THUNDERSTORM AT THE TERMINAL TUESDAY...BUT CHANCES WILL LINGER IN THE PEACH SPRINGS AND MORMON MESA CORRIDORS. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...THUNDERSTORM CHANCES WILL BE GREATEST TODAY EAST OF A LINE FROM YUCCA VALLEY TO TONOPAH...WITH VERY HEAVY RAIN AND LOW CEILINGS BEING THE MAIN CONCERNS. THUNDERSTORM CHANCES WILL DECREASE FROM WEST TO EAST TONIGHT AND TUESDAY...AND SHOULD BE LIMITED TO MOHAVE COUNTY BY WEDNESDAY. && .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT HAZARDOUS WEATHER TODAY. SPOTTERS IN MOHAVE COUNTY SHOULD REMAIN ALERT TUESDAY AND WEDNESDAY. && MORGAN/WOLCOTT FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
In the hours before
Local storm report, Sep 8, 10:59 AM PDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1059 AM PDT MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 AM FLASH FLOOD 5 E MOUNTAIN PASS 35.47N 115.45W
09/08/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTING LOTS OF LARGE ROCKS AND DEBRIS AT THE
NIPTON ROAD OFF RAMP NEAR INTERSTATE 15.
&&
CSTUMPFLocal storm report, Sep 8, 11:01 AM PDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1101 AM PDT MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM FLASH FLOOD SSW OATMAN 35.03N 114.39W
09/08/2014 MOHAVE AZ TRAINED SPOTTER
SPOTTER REPORTED HALF AN INCH OF RAIN IN 20 MINUTES AND
MAIN STREET IN OATMAN HAS AT LEAST 6 INCHES OF RAIN
FLOWING DOWN THE ROAD.
&&
CSTUMPFLocal storm report, Sep 8, 11:18 AM PDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1118 AM PDT MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 AM FLASH FLOOD 5 E MOUNTAIN PASS 35.47N 115.45W
09/08/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS FLOOD WATER MOVING ACROSS NIPTON ROAD NEAR
INTERSTATE 15 AND NEAR IVANPAH ROAD.
&&
CSTUMPFLocal storm report, Sep 8, 12:54 PM PDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1254 PM PDT MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM FLASH FLOOD 1 NNW TOPOCK 34.73N 114.48W
09/08/2014 MOHAVE AZ PUBLIC
WEBCAM SHOWED OVER A FOOT OF MUDDY WATER FLOWING ACROSS
HIGHWAY 95 AT THE SACRAMENTO WASH. FLOODING IS STILL
ONGOING.
&&
STACHELSKIThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 5:14 PM PDT | Areal Flood Advisory | VEF | Clark | 2 hr |
| Sep 8, 8:53 AM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Sep 8, 11:04 AM PDT | Areal Flood Advisory | VEF | Nye | 3 hr |
| Sep 8, 11:43 AM PDT | Flash Flood Warning | VEF | Nye | 3 hr |
| Sep 8, 11:45 AM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Sep 8, 12:29 PM PDT | Flash Flood Warning | VEF | Clark | 4 hr |
| Sep 8, 12:34 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Sep 8, 12:47 PM PDT | Areal Flood Advisory | VEF | Clark | 3 hr |
| Sep 8, 12:55 PM PDT | Areal Flood Advisory | VEF | Lincoln | 3 hr |
| Sep 8, 1:20 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Sep 8, 1:30 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Sep 8, 3:08 PM PDT | Flash Flood Warning | VEF | Clark, Lincoln | 6 hr |
| Sep 8, 3:25 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
Nearby
Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.